Alert archive / New Jersey / Gale Watches in 2019
Gale Watch 13, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Oct 8, 2019, 3:58 AM EDT. It took effect at Oct 10, 2019, 6:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 8, 2019, 3:58 AM EDT (07:58 UTC)
- In effect from
- Oct 10, 2019, 6:00 AM EDT
- Expired
- Oct 9, 2019, 12:25 AM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
807 WHUS71 KPHI 080758 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 358 AM EDT Tue Oct 8 2019 ANZ430-082100- /O.EXT.KPHI.SC.Y.0081.191008T0900Z-191011T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 358 AM EDT Tue Oct 8 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT FRIDAY... * WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 30 kt. Seas 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ450-451-082100- /O.CON.KPHI.SC.Y.0081.000000T0000Z-191009T1000Z/ /O.NEW.KPHI.GL.A.0013.191009T1000Z-191011T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 358 AM EDT Tue Oct 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH FRIDAY AFTERNOON... The National Weather Service in Mount Holly has issued a Gale Watch, which is in effect from Wednesday morning through Friday afternoon. * WINDS AND SEAS...Northeast winds 15 to 25 kt with gusts to 30 kt through tonight increasing to 20 to 30 kt with gusts up to 40 kt Wednesday through Friday. Seas gradually building to 9 to 14 feet by Thursday and Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ452>455-082100- /O.CON.KPHI.SC.Y.0081.000000T0000Z-191009T1000Z/ /O.NEW.KPHI.GL.A.0013.191009T1000Z-191011T2200Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 358 AM EDT Tue Oct 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH FRIDAY AFTERNOON... The National Weather Service in Mount Holly has issued a Gale Watch, which is in effect from Wednesday morning through Friday afternoon. * WINDS AND SEAS...Northeast winds 15 to 25 kt with gusts up to 30 kt through tonight increasing to 20 to 30 kt with gusts up to 40 kt Wednesday through Friday. Seas gradually building to 7 to 12 feet Thursday and Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ431-082100- /O.CON.KPHI.SC.Y.0081.191008T0900Z-191009T1000Z/ /O.NEW.KPHI.GL.A.0013.191009T1000Z-191011T2200Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 358 AM EDT Tue Oct 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH FRIDAY AFTERNOON... The National Weather Service in Mount Holly has issued a Gale Watch, which is in effect from Wednesday morning through Friday afternoon. * WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts to 30 kt through tonight increasing to 15 to 25 kt with gusts up to 35 kt Wednesday through Friday. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ CMS
2 follow-up statements
020 WHUS71 KPHI 081952 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 352 PM EDT Tue Oct 8 2019 ANZ450-451-091000- /O.CON.KPHI.SC.Y.0081.000000T0000Z-191009T1000Z/ /O.NEW.KPHI.GL.W.0016.191009T1000Z-191010T1000Z/ /O.EXT.KPHI.GL.A.0013.191010T1000Z-191012T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 352 PM EDT Tue Oct 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... ...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EDT THURSDAY... ...GALE WATCH NOW IN EFFECT FROM THURSDAY MORNING THROUGH LATE FRIDAY NIGHT... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect from 6 AM Wednesday to 6 AM EDT Thursday. * WINDS AND SEAS...Northeast winds 15 to 25 kt with gusts to 30 kt through tonight increasing to 20 to 30 kt with gusts up to 40 kt Wednesday through Friday. Seas gradually building to 9 to 14 feet by Thursday and Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ452>455-091000- /O.CON.KPHI.SC.Y.0081.000000T0000Z-191009T1000Z/ /O.NEW.KPHI.GL.W.0016.191009T1000Z-191010T1000Z/ /O.EXT.KPHI.GL.A.0013.191010T1000Z-191012T1000Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 352 PM EDT Tue Oct 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... ...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EDT THURSDAY... ...GALE WATCH NOW IN EFFECT FROM THURSDAY MORNING THROUGH LATE FRIDAY NIGHT... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect from 6 AM Wednesday to 6 AM EDT Thursday. * WINDS AND SEAS...Northeast winds 15 to 25 kt with gusts up to 30 kt through tonight increasing to 20 to 30 kt with gusts up to 40 kt Wednesday through Friday. Seas gradually building to 7 to 12 feet Thursday and Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ431-091000- /O.CON.KPHI.SC.Y.0081.000000T0000Z-191009T1000Z/ /O.NEW.KPHI.GL.W.0016.191009T1000Z-191010T1000Z/ /O.EXT.KPHI.GL.A.0013.191010T1000Z-191012T1000Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 352 PM EDT Tue Oct 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... ...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EDT THURSDAY... ...GALE WATCH NOW IN EFFECT FROM THURSDAY MORNING THROUGH LATE FRIDAY NIGHT... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect from 6 AM Wednesday to 6 AM EDT Thursday. * WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts to 30 kt through tonight increasing to 15 to 25 kt with gusts up to 35 kt Wednesday through Friday. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ430-091000- /O.EXT.KPHI.SC.Y.0081.000000T0000Z-191012T1000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 352 PM EDT Tue Oct 8 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SATURDAY... * WINDS AND SEAS...North winds 10 to 20 kt with gusts up to 30 kt. Seas 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
901 WHUS71 KPHI 090425 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1225 AM EDT Wed Oct 9 2019 ANZ450>455-091730- /O.CAN.KPHI.SC.Y.0081.000000T0000Z-191009T1000Z/ /O.EXT.KPHI.GL.W.0016.191009T0425Z-191012T1000Z/ /O.CAN.KPHI.GL.A.0013.191010T1000Z-191012T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1225 AM EDT Wed Oct 9 2019 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM EDT SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... ...GALE WATCH IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. The Gale Watch has been cancelled. * WINDS AND SEAS...North winds 20 to 30 kt with gusts up to 45 kt. Seas 7 to 15 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ431-091730- /O.CAN.KPHI.SC.Y.0081.000000T0000Z-191009T1000Z/ /O.EXT.KPHI.GL.W.0016.191009T0425Z-191011T2200Z/ /O.CAN.KPHI.GL.A.0013.191010T1000Z-191012T1000Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1225 AM EDT Wed Oct 9 2019 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM EDT FRIDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... ...GALE WATCH IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. The Gale Watch has been cancelled. * WINDS AND SEAS...North winds 15 to 25 kt with gusts up to 35 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ430-091730- /O.CON.KPHI.SC.Y.0081.000000T0000Z-191012T1000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 1225 AM EDT Wed Oct 9 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... * WINDS AND SEAS...North winds 10 to 20 kt with gusts up to 30 kt. Seas 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ CMS
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Oct 8, 3:55 AM EDT, 3 minutes earlier.
Area forecast discussion, Oct 8, 3:55 AM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
355 AM EDT Tue Oct 8 2019
.SYNOPSIS...
A cold front will move offshore today, with a surface low developing
off the Carolina coast. This low will drift slowly northeastward off
the Mid-Atlantic coast through this weekend. A cold front will move
through the region late this weekend, finally forcing the offshore
low to move well east of the area by early next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The cold front that moved across the area overnight will continue to
shift out to sea today. Meanwhile, an area of low pressure will move
northeast along the boundary while high pressure builds to our north
across New England. The showers associated with the cold front will
dissipate through the morning hours as the lift and moisture
associated with the front dissipate. If any showers do continue
through the afternoon, they would be confined to southern New Jersey
and southern Delaware and Maryland. Lower clouds early in the day
will be replaced my higher clouds by later this morning and
afternoon as the rainfall dissipates.
Highs today will generally be within a couple of degrees of normal.
With high pressure to the north and low pressure offshore along the
cold front, winds will remain breezy through the day, and likely
continue to gust 15-25 mph at times.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
The area of low pressure will continue to lift northeastward along
the frontal boundary located well offshore overnight tonight.
Meanwhile, a mid-level trough will approach from the west. A couple
of short wave/vorticity impulses will move across the area ahead of
the trough, leading to an increase in cloud cover as well as
precipitation chances. This is especially true later in the night as
the trough begins to close off into a closed low. Winds remain
breezy out of the northeast and may continue to gust 15-20 mph at
times.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Medium-range forecast woes continue on this shift, with models
struggling with the offshore low's position/evolution as well
as the timing/extent of precipitation on the northwest side of
the low. Though models have clearly converged with synoptic-
scale phenomena in the past 48 hours, the smaller-scale details
remain at distinct odds, particularly with midlevel
perturbations interacting with the offshore low.
The 00z ECMWF continues to advertise a wet period on Wednesday,
with a midlevel perturbation moving through the central
Appalachians and interacting with east-northeast low-level flow
on the poleward side of the developing offshore low. With
contributions to large-scale lift from orographic ascent and
frictional processes and resultant convergent near-surface
onshore flow, a fairly steady area of rain/showers is progged
across the area for much of the day. Though not as aggressive
with QPF as yesterday's 00z simulation, the consistency of the
ECMWF with this evolution the past few runs suggests that PoPs
need to be raised for this period, especially east of the
Delaware River. Contributing to this decision, the 00z GFS has a
much more similar evolution (though displaced eastward
somewhat).
Yesterday, the CMC/NAM solutions were mainly dry on Wednesday
across the area. With today's simulations, the CMC produces some
precipitation in a similar fashion to the GFS, whereas the NAM
remains dry. The NAM appears to be the outlier at this point,
and for this reason, raised PoPs rather substantially Wednesday
and Wednesday night across the area (now even reaching likely
levels near the NJ coast). Rainfall amounts have the potential
to be decent (possibly a half inch or more, especially near the
coast), which would be quite welcome given our region's recent
dry spell.
Unfortunately, the offshore low moves little Thursday through
Saturday, which will plague the area with clouds and stiff
northeast winds. Periodic rain/showers may occur, especially
near the coast, though PoPs generally trend downward with time.
However, there are indications that as the Wednesday vort max
becomes a more amplified trough off the New England coast,
smaller perturbations digging on the upstream side may
contribute to enhanced lift on the west side of the low at
times. The 00z ECMWF hints at this on Thursday night, for
example, whereas the 00z GFS hints at this on Friday
afternoon/night. With these differences and the continued
proximity of the offshore low, kept slight-chance to chance PoPs
through Saturday across the area.
Another distinct trend of the models tonight is to strengthen
the lift associated with a cold front approaching the area late
this weekend. This occurs as a large midlevel vortex to our
west ejects a smaller-scale perturbation eastward Friday and
Saturday at the nose of a strong midlevel jet streak stretching
from the southern Plains to the Ohio Valley. Did
increase/prolong PoPs somewhat through the rest of the weekend,
as a result. The cold front's passage should put an end to the
offshore low's influence on the area, with high pressure and
drier/sunnier weather building in early next week.
Temperatures should be fairly similar day-to-day in the stagnant
pattern, generally near to slightly below seasonal averages
through this weekend before possibly warming somewhat next week
as diurnal insolation and offshore surface flow increase.
&&
.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...Showers will dissipate through the morning hours. MVFR
conditions remain possible for a few more hours through daybreak,
before a return to VFR is expected. once conditions improve to VFR,
they will remain VFR through the day. Winds will remain out of the
northeast 5-15 knots, with gusts 15-25 knots at times.
Tonight...VFR conditions will likely remain through the night across
the area with the exception of ACY and MIV where MVFR ceilings may
develop late in the night. Scattered showers will also become
possible late in the night, especially for ACY and MIV. Winds will
remain out of the northeast 5-15 knots with gusts 15-25 knots at
times.
Outlook...
Wednesday and Wednesday night...Restrictions probable with
rain/showers. Northeast winds up to 20 kt with stronger gusts,
especially near the coast. Moderate confidence.
Thursday through Saturday...Occasional restrictions possible,
with chances for showers (especially east of PHL). Northeast
winds up to 15 kt with stronger gusts, especially near the coast.
Low confidence.
&&
.MARINE...
Today-Tonight...A Small Craft Advisory remains in effect as winds
will begin to gust 25-30 knots through today and tonight. Some
guidance is indicating occasional gusts near 35 knots is possible,
but since it is not expected to be very frequent, we did not issue a
Gale Warning at this time. Seas will continue to build to 8-10 feet
tonight.
Outlook...
Wednesday through Saturday...A gale watch is in effect for the
Atlantic waters and lower portions of Delaware Bay Wednesday
through Friday, as a strong offshore low influences the area for
the rest of the week. Strong northeast winds 15 to 30 kt with
gusts approaching 40 kt are expected at times through this
period. Seas will build to 10-15 feet late this week on the
Atlantic, given a lengthy fetch of strong winds. Even as the low
begins to depart during the weekend, seas will remain quite
elevated well after the winds diminish.
For upper portions of Delaware Bay, advisory conditions are
expected through at least the rest of the week. A small craft
advisory is in effect.
Periods of rain/showers are expected through the period as well,
with visibility restrictions at times.
&&
.TIDES/COASTAL FLOODING...
Tidal levels will increase through the mid to late week period as an
ocean storm develops and sits over the western Atlantic through this
period. This will cause a prolonged NE flow with piling up of water
along the coast of NJ and DE. At this point, it's likely many sites
will hit at least minor coastal flooding at the time of high tide by
late Wednesday with the potential for a few sites to even hit
moderate coastal flooding. This looks to continue for Thursday and
Friday.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Watch from Wednesday morning through Friday afternoon for
ANZ431-450>455.
Small Craft Advisory until 6 AM EDT Wednesday for ANZ450>455.
Small Craft Advisory until 6 PM EDT Friday for ANZ430.
Small Craft Advisory until 6 AM EDT Wednesday for ANZ431.
&&
Synopsis...CMS
Near Term...Robertson
Short Term...Robertson
Long Term...CMS
Aviation...CMS/Robertson
Marine...CMS/Robertson
Tides/Coastal Flooding...FitzsimmonsHazardous weather outlook, Oct 7, 3:39 PM EDT, 12 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 339 PM EDT Mon Oct 7 2019 MDZ008-012-015-019-020-NJZ001-007>010-015-017>019-PAZ054-055-060>062- 070-071-101>106-081945- Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-Warren-Morris- Hunterdon-Somerset-Mercer-Gloucester-Camden-Northwestern Burlington- Carbon-Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 339 PM EDT Mon Oct 7 2019 This Hazardous Weather Outlook is for northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-081945- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 339 PM EDT Mon Oct 7 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Gale-force northeast winds are possible Wednesday and Thursday, with seas on the Atlantic waters approaching or exceeding 10 feet during this period as well. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>004-NJZ012>014-016-020>027-081945- New Castle-Kent-Inland Sussex-Delaware Beaches-Middlesex- Western Monmouth-Eastern Monmouth-Salem-Ocean-Cumberland-Atlantic- Cape May-Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington- 339 PM EDT Mon Oct 7 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, central New Jersey, northern New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A prolonged period of onshore winds through this weekend may lead to coastal flooding during several high tide cycles from the middle of this week through the upcoming weekend. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 3:36 PM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Ocean, Salem | 43 hr |
| Oct 8, 3:52 PM EDT | Gale Warning | PHI | 3 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.